Aa
Aa
A
A
A
Close
Avatar universal

Can Aleve cause high BP?

I recently started taking 2 Aleve 220 mg in the evening. I am a 77 year-old woman, 150 lb, 5'7" and very healthy and active. My normal blood pressure is always in the range of: 124 / 72. Now it is spiking to 159/95 consistently and only started when I started the Aleve. ???????
1 Responses
Avatar universal
Common Aleve side effects may include:indigestion, heartburn, stomach pain, nausea;headache, dizziness, drowsiness;bruising, itching, rash;
swelling; or.ringing in your ears. And there maybe more. If you can with harming yourself, stop taking it for a few nights  and see if your BP settles down. Also do you sit for 5 mins or more relaxing, before you take your BP? And worrying about your BP also cause it to go up.
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.